# SDR SWAA2025011385358

- Difficulty date: January 13, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 34,855 hours, 16,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. ENTRY DOOR (L1) EMERGENCY EXIT SIGN LIGHT INOP<[01] REMOVED AND REPLACED FWD L/H EMERGENCY LIGHTS POWER SUPPLY BATTERY PACK IAW AMM 33-51-06; OPS CHECK GOOD
